# SDR UIEA2018071001420

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T101BU10
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PLATE AFT OF PNL 611GB HAS CHAFING. CHAFFING DAMAGE BEYOND LIMITS PER SRM 57-41-01-1A-1. REMOVED L/E SKIN AFT OF PNL 611GB WITH PLATE P/N114 T101BU10.
